Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Twisted quandle homology theory and cocycle knot invariants

J Scott Carter, Mohamed Elhamdadi and Masahico Saito

Algebraic & Geometric Topology 2 (2002) 95–135
Bibliography
1 E Brieskorn, Automorphic sets and braids and singularities, from: "Braids (Santa Cruz, CA, 1986)", Contemp. Math. 78, Amer. Math. Soc. (1988) 45 MR975077
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
3 J S Carter, M Elhamdadi, M A Nikiforou, M Saito, Extensions of quandles and cocycle knot invariants, J. Knot Theory Ramifications 12 (2003) 725 MR2008876
4 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
5 J S Carter, D Jelsovsky, S Kamada, M Saito, Computations of quandle cocycle invariants of knotted curves and surfaces, Adv. Math. 157 (2001) 36 MR1808844
6 J S Carter, D Jelsovsky, S Kamada, M Saito, Quandle homology groups, their Betti numbers, and virtual knots, J. Pure Appl. Algebra 157 (2001) 135 MR1812049
7 J S Carter, S Kamada, M Saito, Alexander numbering of knotted surface diagrams, Proc. Amer. Math. Soc. 128 (2000) 3761 MR1695171
8 J S Carter, S Kamada, M Saito, Geometric interpretations of quandle homology, J. Knot Theory Ramifications 10 (2001) 345 MR1825963
9 J S Carter, S Kamada, M Saito, Diagrammatic computations for quandles and cocycle knot invariants, from: "Diagrammatic morphisms and applications (San Francisco, CA, 2000)", Contemp. Math. 318, Amer. Math. Soc. (2003) 51 MR1973510
10 J S Carter, M Saito, Canceling branch points on projections of surfaces in 4–space, Proc. Amer. Math. Soc. 116 (1992) 229 MR1126191
11 J S Carter, M Saito, Knotted surfaces and their diagrams, Mathematical Surveys and Monographs 55, American Mathematical Society (1998) MR1487374
12 V G Drinfel’d, Quantum groups, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986)", Amer. Math. Soc. (1987) 798 MR934283
13 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
14 R Fenn, C Rourke, B Sanderson, Trunks and classifying spaces, Appl. Categ. Structures 3 (1995) 321 MR1364012
15 R Fenn, C Rourke, B Sanderson, James bundles, Proc. London Math. Soc. $(3)$ 89 (2004) 217 MR2063665
16 J Flower, Cyclic Bordism and Rack Spaces, PhD thesis, University of Warwick (1995)
17 R H Fox, A quick trip through knot theory, from: "Topology of 3–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)", Prentice-Hall (1962) 120 MR0140099
18 M Gerstenhaber, S D Schack, Bialgebra cohomology, deformations, and quantum groups, Proc. Nat. Acad. Sci. U.S.A. 87 (1990) 478 MR1031952
19 M T Greene, Some Results in Geometric Topology and Geometry, PhD thesis, University of Warwick (1997)
20 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
21 L H Kauffman, Knots and physics, Series on Knots and Everything 1, World Scientific Publishing Co. (1991) MR1141156
22 M Markl, J D Stasheff, Deformation theory via deviations, J. Algebra 170 (1994) 122 MR1302834
23 S V Matveev, Distributive groupoids in knot theory, Mat. Sb. $($N.S.$)$ 119(161) (1982) 78, 160 MR672410
24 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
25 C P Rourke, B J Sanderson, There are two 2–twist-spun trefoils, arXiv:math.GT/0006062
26 V G Turaev, The Yang–Baxter equation and invariants of links, Invent. Math. 92 (1988) 527 MR939474
27 E C Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965) 471 MR0195085